Sign in to follow this  
Followers 0
  • entries
    9
  • comments
    25
  • views
    23,419

My Face Hurts.

Bobby Stephenson

2,436 views

I stopped benzoyl peroxide the day I went on Claravis accutane. I was so happy until day 8 when I started breaking out. I waited and waited and it's almost day 13 but I am still breaking out. There are just so many pustules, large and small, scabs everywhere, they pop and pus and they are so painful! My upper lip is so swollen! It's painful to eat too, just opening my mouth and feeling the pimples. Then, the pain wakes me up and keep me from sleeping. I've only slept about 10 hours for the last two days. Waking up to pain, struggling to go back to sleep. It's difficult to talk. I had to call off work and use my vacation hours for the entire week!

So, I caved. I smeared benzoyl peroxide all over my pustules. It BURNED like hell!!! I was using the cream religiously for five years and thought my skin have adapted. NOPE! IT STINGS AND BURN LIKE CRAZY!

I also ran out of food. It's amazing how empty the supermarket is at 9AM on Monday which was so good for me. I couldn't look at anyone in the eye but did notice some stares from passerby. The cashier girl wouldn't even look at me as she hand me the receipt. It sucks so bad!

My face hurts, like all the time!


  Report Entry


7 Comments


That is No good! I hope your breakout ends soon. Just think it should almost be over before your skin is awesome! That's what I plan on telling myself. Did you have mild acne before you starte accutane? And when did your initial breakout start?

Share this comment


Link to comment

hey,

your face is probably freaking out from quitting BP, once you're on BP for a period of time, your skin sort of becomes addicted to it. I was on BP for probably 15 years and I just quit this summer. your story sounds just like mine. It took me 2-3 months before it started to calm down, and that's even with prescription creams. I'm on accutane now too. but hopefully since you're already on it, it will take care of this for you. good luck! just remember that once all that shit is out you're that much closer to being cleared up =)

Share this comment


Link to comment

That is No good! I hope your breakout ends soon. Just think it should almost be over before your skin is awesome! That's what I plan on telling myself. Did you have mild acne before you starte accutane? And when did your initial breakout start?

I had severe acne and almost always they become one or two will become large cystic acne. But my face was clearing up with only a few whiteheads that went away very quickly the first week of accutane. Then, on day 8, I had 3 small clusters of whiteheads. It got progressively worse and they were painful on Day 10. Now it is Day 13 and they have spread all around my mouth and up the sides of my nose. I've never had such large whiteheads before. It's not the same as cystic acne but just as bad.

hey,

your face is probably freaking out from quitting BP, once you're on BP for a period of time, your skin sort of becomes addicted to it. I was on BP for probably 15 years and I just quit this summer. your story sounds just like mine. It took me 2-3 months before it started to calm down, and that's even with prescription creams. I'm on accutane now too. but hopefully since you're already on it, it will take care of this for you. good luck! just remember that once all that shit is out you're that much closer to being cleared up =)

Thanks! Your post is reassuring but also scary. How did you handle this for 2-3 months? I don't think I have that many vacation hours.

Share this comment


Link to comment

you should not use BP while on accutane, if anything, you should not use anything at all while you are on take. My IB lasted for 2,5 months before my face became clear. Give accutane a chance to work. It takes more than a week to clear you face:)

Share this comment


Link to comment

you should not use BP while on accutane, if anything, you should not use anything at all while you are on take. My IB lasted for 2,5 months before my face became clear. Give accutane a chance to work. It takes more than a week to clear you face:)

Yeah I just got desperate. I had to wash off the BP after an hour because the stinging persisted. Five years of using Dan's regime and you would think I can handle some BP.

Share this comment


Link to comment

yeaa unfortunately i didn't take any time off... i had to face the world like this. it was horrible. i'm still battling, but it's not anything like it was. it drove me into a bad depression. when i was home all i did was cry. and when i was out all i did was think about it. i'm on an antidepressant now and see a psych. i feel like myself again. it's hard but you can't give up. this site definitely helped me alot, as well as my boyfriend & family.

Share this comment


Link to comment

Hang in there! I get the really bad cystic ones too and I know exactly what you are going through, esp. with not being able to eat or sleep as well! I just finished my 1st month and just got a new cyst the other day :( but I still have hope that accutane is just pushing it all out and it will be gone soon!! not looking forward to the scars though, but right now Id rather have scars then huge lumps! keep your head up! :)

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a New Account

Sign in

Already have an account? Sign in here.


Sign In Now